# SDR SWIA202055387

- Difficulty date: December 31, 2020
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000549
- Aircraft time: 12,974 hours, 7,238 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK CORRODED AT FRAME 17, AS MARKED.  C-CHECK RO 1/18/2021.  RT SEAT TRACK FRAME 12/19 WILL BE REPLACED ON CAMP 22072747.
